On a conditionally correct problem for the biharmonic equation
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 11-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a0,
author = {M. A. Atakhodzhaev},
title = {On a conditionally correct problem for the biharmonic equation},
journal = {Doklady Akademii Nauk},
pages = {11--12},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a0/}
}
M. A. Atakhodzhaev. On a conditionally correct problem for the biharmonic equation. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 11-12. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a0/